# SDR HALA2021122000194

- Difficulty date: December 18, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 33,758 hours, 5,410 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 43242090001
- Part serial: 35479
- Condition: Defective
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS -  WORKING W/C 2518-01001-01 INSPECT STATIC INVERTER; REPLACE // REMOVED AND REPLACED (3NA) STATIC INVERTER PER A330 W/C 2518-01001-01. OPS CHKS NORMAL INVERTER, STATI OFF 43-2420-9-0001 35479 ON 43-2420-9-0001 36122
